# SDR SWAA950077

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Aft Fus
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, AIRCRAFT EXPERIENCED SLIGHT TAIL DRAG.  INSPECTED AREA PER BOEING STRUCTURAL REPAIR MANUAL.  PERFORMED MAINT FERRY FLIGHT TO DAL FOR REPAIRS.  FABRICATED DOUBLER AND REPAIRED DAMAGED AREA PER BOEING STRUCTURAL REPAIR MANUAL.
